# SDR TWAA9806619

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FORMER FRAME CRACKED AT LONGERON 14R, STATION 1074.  INSTALLED NEW FORMER RING FROM L17L TO 17R PER SRM 51-01, PAGE 1 ITEM C.  (M)
